MAUDE Adverse Event Report: ABBOTT MEDICAL MASTERS SERIES HEART COATED AORTIC VALVED GRAFT; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL MASTERS SERIES HEART COATED AORTIC VALVED GRAFT; HEART-VALVE, MECHANICAL
Model Number 25CAVGJ-514 00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Hemorrhage/Blood Loss/Bleeding (1888); Renal Failure (2041); Heart Block (4444)
Date of Event 03/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6) 2022, a 25mm masters series aortic valve was implanted.Post procedure, the patient experienced a drop in hemoglobin.Two units of red blood cells (rbc) were given on (b)(6) 2022, and two units of rbc were given on (b)(6)2022.The source of the bleeding was not provided.On (b)(6) 2022, the patient had an acute kidney injury with increasing creatinine while in the intensive care unit (icu).Diuretics were given as treatment.The patient also had new st-elevation in lead ii and atrial fibrillation noted on ecg.On (b)(6) 2022, a long-term electrocardiogram (ecg) noted extra systoles and intermittent av block ii.On (b)(6) 2022, a pacemaker was implanted to resolve this event.The patient was reported to be in stable condition.No additional information was provided.
 
Additional Manufacturer Narrative
An event of of drop in hemoglobin, kidney injury, atrial fibrillation, st-elevation in lead ii, extra systoles and intermittent av block ii were reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There were no complaints associated with any other devices from the lot.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
MASTERS SERIES HEART COATED AORTIC VALVED GRAFT
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key14073915
Report Number2135147-2022-00150
Device Sequence Number2646815
Product Code LWQ
UDI-Device Identifier05414734006316
UDI-Public05414734006316
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25CAVGJ-514 00
Device Catalogue Number25CAVGJ-514 00
Device Lot Number8237332
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer05/04/2022
Initial Report FDA Received Date04/11/2022
Supplement Report FDA Received Date06/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age55 YR
Patient SexMale
Patient Weight104 KG